# SDR DALA2018122317356

- Difficulty date: January 29, 2017
- Submitted: December 23, 2018
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 46,122 hours, 24,032 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 1-2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT DURING WALK AROUND, PERMANENT REPAIR ON EXTERNAL SKIN FUSELAGE BTW FR.1 TO FR.2 AND 24" INCH BELOW WINDOW LH SIDE AS PER A319 SRM 53-00-11-300-029
